# SDR A6WA201542983

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 29,602 hours, 29,393 cycles
- System (JASC): 2213 · Flight Controller
- Part: Actuator
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 3926, WITH AUTOPILOT OFF, RECEIVED UNCOMMANED YAW.  COMPLIED WITH IAC & QRH, ISSUE CLEARED WITH YAW DAMPER OFF.  INTERROGATED FCC & FOUND NR 2 YAW DAMPER FAILED.  R & R NR 2 LINEAR YAW DAMPER ACTUATOR IAW AMM 22-22-01.  OPS CHECKED GOOD.
